# SDR FDEA201505221620

- Difficulty date: May 22, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 114 hours, 6,093 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240810214
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RIB 5 FWD LUG HAS CORROSION IN BORE & AFT FACE.  COMPLIED WITH EA 6-5710-T0317626. TITLE WINGS-BASIC WING STRUCTURE, CORROSION REPAIR OF RIB 5 FWD LUG LT.
